# SDR SWAA2022062720653

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ASSOCIATED WITH BATT PACK M2816 INOP. / [01] REMOVED AND REPLACED; AND PERFORMED GOOD OPS TEST OF; M2816 IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1.
